Periodicity exponent of solutions of equations in a free group
Matematičeskie zametki, Tome 39 (1986) no. 3, pp. 413-423
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1986_39_3_a11,
author = {A. Sh. Malkhasyan},
title = {Periodicity exponent of solutions of equations in a free group},
journal = {Matemati\v{c}eskie zametki},
pages = {413--423},
year = {1986},
volume = {39},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1986_39_3_a11/}
}
A. Sh. Malkhasyan. Periodicity exponent of solutions of equations in a free group. Matematičeskie zametki, Tome 39 (1986) no. 3, pp. 413-423. http://geodesic.mathdoc.fr/item/MZM_1986_39_3_a11/